# SDR CA031124002

- Difficulty date: November 21, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 10,205 hours
- Engine: Allsn 250C20B
- System (JASC): 6710 · Main Rotor Control
- Part: Support Bracket
- Part number: 369A7304
- Condition: Cracked
- Location: Collective
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON A SCHEDULED 100 HR INSP, A CRACKED WAS FOUND ON THE UPPER BEARING CAP THAT SUPPORTS THE IB END OF THE COLLECTIVE JACKSHAFT.  AFTER REMOVAL, IT WAS NOTED THAT THE CRACK HAD NOT YET GONE FULLY THRU THE MATERIAL. THE ASSY WAS REPLACED WITH A SERVICEABLE UNIT AND AIRCRAFT RETURNED TO SERVICE.
